# SDR CA080807005

- Difficulty date: August 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: C6TEM101229
- Condition: Mismanufactured
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE HINGE ARM ASSY WAS RECEIVED FROM THE OEM WITH THE BONDING STRAP AND TAB INSTALLED ON THE UPPER ARM OF THE ASSY WHICH IF INSTALLED WOULD RESTRICT TRAVEL OF THE ELEVATOR. THE BONDING STRAP IS A FIXED LENGTH AND RIVETED IN PLACE. ADDITIONALLY TO MAKE THE TAB BOND PROPERLY TO THE ARM PAINT WAS REMOVED FROM THE ASSY AND NOT REFINISHED. THE AREA THIS PART IS INSTALLED IN IS EXPOSED TO THE ENGINE GAS PATH THEREBY MAKING IT A HIGH CORROSION AREA. ALSO UPON FURTHER EXAMINATION THE BONDING TAB WAS FOUND LOOSE DUE TO THE COUNTER SINK(S) SIZE. THIS PART HAS BEEN SENT BACK TO THE OEM FOR REPLACEMENT.
